International Journal of Mathematics and Mathematical Sciences
Volume 8 (1985), Issue 3, Pages 615-619
Department of Mathematics, Texas Tech University, Lubbock 79409, Texas, USA
Received 29 May 1984
Copyright © 1985 Dragan S. Janković. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In this paper we define a topological space to be -regular if every filterbase in with a nonempty -adherence has a nonempty adherence. It is shown that the class of -regular topological spaces includes rim-compact topological spaces and that -regular (Hausdorff) topological spaces are compact (regular). The concept of -regularity is used to extend a closed graph theorem of Rose . It is established that an -subcontinuous closed graph function into a -regular topological space is continuous. Another sufficient condition for continuity of functions due to Rose  is also extended by introducing the concept of almost weak continuity which is weaker than both weak continuity of Levine and almost continuity of Husain. It is shown that an almost weakly continuous closed graph function into a strongly locally compact topological space is continuous.